Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 841416, 4 pages
Research Article

New Travelling Wave Solutions for Sine-Gordon Equation

Business School, Beijing Normal University, Beijing 100875, China

Received 2 January 2014; Revised 16 February 2014; Accepted 18 February 2014; Published 15 April 2014

Academic Editor: Renat Zhdanov

Copyright © 2014 Yunchuan Sun. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yunchuan Sun, “New Travelling Wave Solutions for Sine-Gordon Equation,” Journal of Applied Mathematics, vol. 2014, Article ID 841416, 4 pages, 2014. doi:10.1155/2014/841416